# SDR CALA2021091501579

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 70,006 hours, 29,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL ON END CAP AILSE SIDEOF PAX SEAT 8C IS BROKEN. REPLACED SEAT MOUNTED EPL IAW AMM 31-51-11-400-002-A OPS. CHK''S. GOOD IAW AMM 33-51-00-501. ACP''D IDT INSP OF EPL AT SEAT 8C, OPS CHECK GOOD REF AMM 33-51-00-501.
